# SDR FDEA201107012523

- Difficulty date: July 1, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,469 hours, 16,753 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A2519903
- Part serial: U144
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY AFTER GEAR  HANDLE PLACED IN DOWN POSITION.   MANUALLY EXTENDED  GEAR.  QRH COMPLIED WITH, UNEVENTFUL LANDING MADE.  R & R LANDING GEAR SELECTOR VALVE 3GA IAW MM 32-31-12-04.
